Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 8 (1995), Issue 1, Pages 47-58
http://dx.doi.org/10.1155/S1048953395000049

Tracking control of a flexible beam by nonlinear boundary feedback

1Beijing University of Technology, Department of Applied Mathematics, Beijing 100081, China
2Academia Sinica, Institute of Systems Science, Beijing 100080, China

Received 1 February 1994; Revised 1 November 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bao-Zhu Guo and Qian Song, “Tracking control of a flexible beam by nonlinear boundary feedback,” Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 1, pp. 47-58, 1995. doi:10.1155/S1048953395000049